Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 22, 2021, 4:00 PM MDT for El Paso County, Colorado. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2021, 4:00 PM MDT (22:00 UTC)
- Expired
- May 22, 2021, 4:15 PM MDT
- In force
- 15 min
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1528 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
786 WWUS85 KPUB 222200 SPSPUB Special Weather Statement National Weather Service Pueblo CO 400 PM MDT Sat May 22 2021 COZ084-085-222215- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 400 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL 415 PM MDT... At 400 PM MDT, Doppler radar was tracking a strong thunderstorm over Rush, or 35 miles southwest of Limon, moving north at 35 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Rush. A Tornado Watch remains in effect until 800 PM MDT for east central Colorado. LAT...LON 3897 10405 3875 10405 3879 10418 3900 10406 TIME...MOT...LOC 2200Z 200DEG 31KT 3884 10404 $$ kam
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 22, 2:48 PM MDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 22, 2:48 PM MDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 248 PM MDT Sat May 22 2021 .SHORT TERM...(This evening through Sunday) Issued at 245 PM MDT Sat May 22 2021 ...Strong to severe storms remain possible into tonight over I-25 and the eastern plains... Currently... Storms are currently moving S-N over and just west of the I-25 corridor, moving NE fairly quickly. Several reports of sub-severe hail have come in, and between radar and observations, near-severe wind gusts and locally heavy rain remain possible under these storms. Today and tonight... Plains and I-25: Severe weather is the main concern for the rest of today as the broad upper trough/low west of Colorado ejects to the northeast. In the process, this system will be wrapping around tropical Pacific moisture and strong southerly flow over most of the region. Synoptically prevailing conditions today will be warm and breezy thanks to that upper low, with afternoon gusts over the plains hitting around 40 knots and high temperatures expected to be seasonably warm, if a few degrees cooler than yesterday, with mid 70s-80s expected. Severe threat: A moisture gradient has pushed west from KS into our area this afternoon. With dewpoints at some places across the plains already in the low-50s, if the moisture is able to stay in place storms could get ramped up pretty quickly. While a few of the short-term models had El Paso County and some of our other northern areas drying out a bit in the earlier parts of the day, model agreement and forecast confidence have both increased greatly on more moisture staying in central and east El Paso through tonight, with dewpoints of 45-55 sticking around into the late afternoon. Convective parameters are still looking favorable for further severe development as well. Current mesoscale analysis is showing over 1000- 1500 J/kg of CAPE up the I-25 corridor to Colorado Springs, with strong southerly winds turning more easterly near the surface as storms pass nearby, further enhancing low-level directional shear. Winds are already gusting to around 40 mph, and will likely get stronger as the day goes on. While there is still some CIN in place over the area, storms have already begun to grow in intensity and there is little remaining concern than convective activity will be limited for the day. Some of the high-red models are indicating that there could be as much as 2000 J/kg of CAPE over parts of the eastern plains by this evening. Bulk shear will also be sufficient for supporting thunderstorm enhancement, with 30-35 knots EBS sitting over the area this afternoon, which is expected to increase to near 50 knots over some areas by tonight. However, the main challenge with the severe forecast will be the speed shear. If storms are moving too quickly and flow aloft is too fast, storms will be unable to get properly organized before they fall apart, possibly limiting the severe potential. Ongoing convective development will likely progress similarly the rest of this afternoon. Storms are expected to continue to quickly move up from the south, likely either staying scattered in nature or forming brief lines oriented north-south. Storms are expected to continue moving over the area surrounding the I-25 corridor this afternoon, with storm motion expected to be NNE around 40 mph. High- res ensemble and deterministic forecasts from this morning seem to be holding true so far for the most part, so it could be expected for these storms to continue popping up through evening, slowly moving more eastward in the process where the better dynamics and shear could potentially increase the threat of tornadic storms and larger hail. Luckily, this means that the burn scars are at somewhat less risk from individual storms, as they will be moving too fast for flash-flooding to be concerning. However, if multiple storms manage to all train over a single burn scar things could get concerning pretty fast, so monitoring of any lines of training storms will be paramount. The main severe threats for today and tonight will be wind gusts of 70 mph, hail up to 2 inches, and an isolated tornado or two if storms are able to get properly rotating, given the shear and rapid storm movement. Finally, later this evening after 5-6pm or so, many of the short- term models have storms a bit more organized and linear, moving more to the east across the plains into later tonight. The last several runs of the HRRR have been very consistent with developing this feature, and confidence in it has increased since morning. This potential linear storm mode will also increase wind speeds over the plains, likely leading to more severe gusts. It is also expected that storms will be present in the area, moving ENE across the plains and/or coming up from the Raton Mesa, late into tonight, potential sticking around until about midnight or even a few hours later. Snow over the mountains: The eastern San Juan Mountains have been seeing a lot of precipitation over the last few days. However, as the low continues to track northeast, precipitation over the area should wane. Snow levels remain high into tomorrow morning, and should stay relegated to the higher mountains peaks. Overall, another inch or two are possible over the peaks of the eastern San Juans, with a little more rain possible at lower elevations. Tomorrow: Tomorrow is expected to be much drier than today as the upper forcing lifts north and east away from our area. A few lingering showers could persist overnight, especially over the southeast mountains, but they are expected to fade by mid-morning at the latest. However, the upper trough axis will still be centered near the region, and flow aloft will still be strong from the SSW. A modest moisture gradient will be set up right around the CO-KS border, and with over 1500 J/kg of CAPE possible around the line, thunderstorm development seems likely. However, as opposed to the last 2 days, development is currently slated to be later in the day, 21Z at the earliest between the short-term guidance, and storms will likely move east out of our area rather quickly, so impacts are expected to be pretty minimal. However, given the models' inconsistency on the exact placement of drylines, it is possible that some storms could form just a bit further west, possibly as far west as the La Junta to Kim line. Given the expected initial scattered to isolated nature of the storms, as well as available CAPE and shear, some storms will be well supported enough to become strong to severe, especially later into the evening hours. Precip chances should diminish quickly mid-late evening. High temperatures should be just a bit warmer than today, with 50s-60s expected west into the mountains and mid 70s-80s expected over the plains. .LONG TERM...(Sunday night through Saturday) Issued at 245 PM MDT Sat May 22 2021 Monday... Starting the long term period, a trough will be lifting to the NE, but the southern fringe of it will still influence the area. With this some upper level synoptic support will be present, with decent southwesterly flow aloft and areas of vorticity maximums flowing around the trough perimeter. Given this, increased divergence aloft will be present and will aid in the development of a surface lee cyclone. This cyclone will force a weak cold front south over the area during the afternoon, and a dryline to the east near the CO and KS border. As the surface cyclone lifts to the NE in conjunction with the strongest upper level flow, the cold front will push southward toward the the CO and NM border, and on the dryline, thunderstorms will likely begin forming. Given the location of the dryline, thunderstorms should move off into KS before they begin intensifying. Otherwise, expect dry and relatively clear skies over the Pueblo CWA. Tuesday - Wednesday... Mid week, the GEFS and EPS ensembles bring in a weak upper level ridge. This ridge should bring quiet weather to the Pueblo CWA, with dry and clear conditions expected given the synoptically sinking air over the area. Thursday - Saturday...Heading into the end of next week, the ensembles begin digging a trough into the western US and pushing it eastward towards the Pueblo CWA. This would increase precipitation chances, especially near the end of the period, over the area as lift and moisture increase in response to the approaching upper level system. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 245 PM MDT Sat May 22 2021 KALS...VFR conditions are expected through the forecast period. Winds will be strong from the south today, with gusts of 35-40 knots expected through later tonight. KCOS...Thunderstorms will continue to persist in the immediate area through later tonight, and while confidence on a storm moving directly over the terminal has gone down, it is still possible. It is also possible that an outflow boundary could impact the terminal at some point this afternoon, although that too is fairly low in confidence at this time. Prevailing winds will continue to be strong, gusting to 25-30 mph from southeast, although if a storm makes it close to the terminal outflow winds could gust over 40 mph. Storms are expected to leave the immediate area around 23-00Z tonight, although a few showers could linger in the vicinity for a few hours longer. After that, VFR should return for the rest of the period. KPUB...Thunderstorms will persist in the immediate area through later tonight, and are expected to periodically pass over or close to the terminal several times between now and about 01Z. Prevailing winds will be out of the southeast, gusting to about 35 knots, while thunderstorm winds will be variable and could gust to 45 knots or more briefly. Brief periods of moderate to heavy rain under stronger storms could also limit vis to short-lived MVFR-IFR conditions. Lightning and wind are very likely under any storm impacting the terminal, and some hail is also possible. Storms should stick around in the area until around 06Z tonight, after which VFR should return. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GARBEROGLIO LONG TERM...SIMCOE AVIATION...GARBEROGLIO
Hazardous weather outlook, May 22, 11:12 AM MDT, 4 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1112 AM MDT Sat May 22 2021 COZ058>089-093>099-231715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1112 AM MDT Sat May 22 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered strong to severe thunderstorms will be possible today and tonight over the Sangre de Cristo and Wet Mountains and along the I-25 corridor, followed by the eastern plains later this evening. Wind gusts of 70 mph or more and hail up to 2 inches, as well as an isolated tornado could occur with some of these storms. There could also be periods of locally heavy rain with the potential to impact some of the burn scars. High elevation snow is likely today and tonight over the southwest slopes of the San Juan mountains. Several inches of snow will be possible. Some accumulating snow will be possible tonight over the passes in the southwest mountains. Strong winds of 20 to 30 mph with gusts greater than 40 mph will be possible over the larger valleys and plains today and early this evening. The overall strongest winds will occur over the eastern plains east of the I-25 corridor. .DAYS TWO THROUGH SEVEN...Sunday through Friday Active weather will continue over parts of southern Colorado early next week, as strong to severe storms are possible across the eastern plains on Sunday and Monday. Strong winds of 20 to 30 mph with gusts to 50 mph will be possible over the larger valleys and plains on Sunday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible today and tonight over the entire region, with an emphasis over the plains for severe thunderstorms and the southwest mountains for snow. GARBEROGLIO/31
In the hours before
Local storm report, May 22, 2:47 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
247 PM MDT SAT MAY 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM HAIL 5 NNW PETERSON AFB 38.90N 104.72W
05/22/2021 E0.75 INCH EL PASO CO TRAINED SPOTTER
ENDED 244 PM.
&&Local storm report, May 22, 2:56 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
256 PM MDT SAT MAY 22 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM FUNNEL CLOUD 7 N ORDWAY 38.32N 103.76W
05/22/2021 CROWLEY CO NWS EMPLOYEE
&&Special weather statement, May 22, 2:59 PM MDT, 1 hour 1 minute before
Special Weather Statement National Weather Service Pueblo CO 259 PM MDT Sat May 22 2021 COZ085-086-222145- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 259 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO AND NORTHEASTERN PUEBLO COUNTIES UNTIL 345 PM MDT... At 259 PM MDT, Doppler radar was tracking a strong thunderstorm near Pueblo Depot, or 17 miles east of Pueblo, moving north at 35 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Hanover, Pueblo Depot and Truckton. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 800 PM MDT for southeastern and east central Colorado. LAT...LON 3827 10417 3828 10438 3873 10450 3873 10411 TIME...MOT...LOC 2059Z 178DEG 30KT 3836 10431 KT
Special weather statement, May 22, 3:23 PM MDT, 37 minutes before
Special Weather Statement National Weather Service Pueblo CO 323 PM MDT Sat May 22 2021 COZ085-086-222200- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 323 PM MDT Sat May 22 2021 ...SPECIAL WEATHER STATEMENT... At 323 PM MDT, Doppler radar was tracking a strong thunderstorm near Blende, or near Pueblo, moving north at 30 mph. Half inch hail will be possible with this storm. Locations impacted include... Pueblo, Pinon and Blende. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 800 PM MDT for southeastern and east central Colorado. LAT...LON 3818 10442 3826 10461 3858 10462 3856 10433 TIME...MOT...LOC 2123Z 186DEG 28KT 3832 10452 KT
Special weather statement, May 22, 3:24 PM MDT, 36 minutes before
Special Weather Statement National Weather Service Pueblo CO 324 PM MDT Sat May 22 2021 COZ086-087-222200- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- 324 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HUERFANO AND WESTERN PUEBLO COUNTIES UNTIL 400 PM MDT... At 324 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from 12 miles south of Salt Creek to 16 miles east of Greenhorn Mountain. Movement was north at 45 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Pueblo, Pueblo Reservoir, Salt Creek, Pueblo West and Colorado City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Tornado Watch remains in effect until 800 PM MDT for southeastern Colorado. LAT...LON 3831 10458 3838 10487 3784 10478 3803 10448 TIME...MOT...LOC 2124Z 176DEG 37KT 3806 10456 3797 10472 kam
Special weather statement, May 22, 4:00 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 400 PM MDT Sat May 22 2021 COZ084-085-222215- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 400 PM MDT Sat May 22 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL EL PASO COUNTY UNTIL 415 PM MDT... At 400 PM MDT, Doppler radar was tracking a strong thunderstorm over Rush, or 35 miles southwest of Limon, moving north at 35 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Rush. A Tornado Watch remains in effect until 800 PM MDT for east central Colorado. LAT...LON 3897 10405 3875 10405 3879 10418 3900 10406 TIME...MOT...LOC 2200Z 200DEG 31KT 3884 10404 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 6:15 PM MDT | Special Weather Statement | PUB | Bent | 45 min |
| May 21, 6:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 36 min |
| May 21, 6:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 33 min |
| May 21, 6:52 PM MDT | Special Weather Statement | PUB | 53 min | |
| May 21, 7:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 37 min |
| May 21, 7:12 PM MDT | Special Weather Statement | PUB | Bent | 48 min |
| May 21, 7:52 PM MDT | Special Weather Statement | PUB | Kiowa | 83 min |
| May 21, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 32 min |
| May 21, 9:10 PM MDT | Special Weather Statement | PUB | Prowers | 50 min |
| May 22, 11:08 AM MDT | Special Weather Statement | PUB | Otero | 22 min |
| May 22, 11:33 AM MDT | Special Weather Statement | PUB | Crowley | 27 min |
| May 22, 12:14 PM MDT | Special Weather Statement | PUB | Pueblo | 31 min |
| May 22, 12:16 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| May 22, 12:26 PM MDT | Special Weather Statement | PUB | Huerfano | 34 min |
| May 22, 12:59 PM MDT | Special Weather Statement | PUB | Huerfano | 46 min |
| May 22, 1:01 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| May 22, 1:04 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| May 22, 1:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 37 min |
| May 22, 1:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| May 22, 1:50 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| May 22, 1:51 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| May 22, 1:56 PM MDT | Special Weather Statement | PUB | Crowley | 34 min |
| May 22, 2:14 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 22, 2:16 PM MDT | Special Weather Statement | PUB | Crowley | 44 min |
| May 22, 2:17 PM MDT | Special Weather Statement | PUB | Costilla | 43 min |
| May 22, 2:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| May 22, 2:31 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 29 min |
| May 22, 2:35 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 22, 2:37 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| May 22, 2:44 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 22, 2:49 PM MDT | Tornado Warning | PUB | Crowley | 26 min |
| May 22, 2:59 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| May 22, 3:03 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 27 min |
| May 22, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 22, 3:09 PM MDT | Tornado Warning | PUB | Crowley | 21 min |
| May 22, 3:23 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| May 22, 3:24 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| May 22, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 46 min |
| May 22, 3:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 27 min |
| May 22, 3:48 PM MDT | Flash Flood Warning | PUB | Pueblo | 68 min |
| May 22, 4:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| May 22, 4:10 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 25 min |
| May 22, 4:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| May 22, 5:03 PM MDT | Special Weather Statement | PUB | Crowley, Otero | 42 min |
| May 22, 5:09 PM MDT | Special Weather Statement | PUB | Chaffee | 36 min |
| May 22, 5:18 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 42 min |
| May 22, 5:51 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 39 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.